# SDR 98ZZZX4736

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 369A8230503
- Condition: Cracked
- Location: Engine
- Part time: 62 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXHAUST STACK CRACKED.  REMOVED AND REPLACED.
